SP Premium
BECKSDESIGN

SparkPoints
 

More Health Issues…..

Saturday, June 27, 2009

So when I started making my lifestyle changes I had just been diagnosed with pre diabetes, High blood pressure and sleep apnea. I already had fibromyalgia. Major heart and other major health issues runs in my family very much so. So I am naturally at a high risk for health issues. Once I got those diagnoses I decided my “it won’t happen to me” attitude need thrown out and I started the path I am on now.

However, the past couple weeks I’ve been getting new symptoms. I’ve started getting really dizzy a lot; especially when I exercise. Then there are my feet hurting all the time.

The dizziness scares me. It could be a simple thing like I need to get my BP meds lowered or stop taking them since I’ve lost weight and am exercising regularly because I may be doing enough to control my blood pressure. On the other hand I could really be messing things up with my lifestyle changes and doing something really wrong. Or it could be an array of other things.

After what happened yesterday it really scared me. While we were out hiking and swimming I got dizzy probably 20 plus times. Several of those I had to literally sit myself down right where I was standing because I knew if I didn’t I would fall down. Ya, I burned something like 2600 calories (that’s roughly what I counted anyway, there was more but I only put in the stuff I actually timed) but I also allow myself (actually make myself) go over my calorie intake on the days I am super active because I know it’s not healthy eating only 1200 – 1500 calories and burning that much. It was extremely hot out but I also made sure I stayed very hydrated. So I really can’t think of anything else it could be besides my blood pressure getting to low, but even that doesn’t make sense. To me it would seem that BP would increase when exercising not lower yet they say by exercising one can lower their BP.

Then there are my feet. Ya, I’ve always had issues with my joints and stuff due to my fibromyalgia and being obese. I figured when I started losing weight, that eventually things would start getting easier. For the most part, I still have my good and bad days but overall things have gotten better….. Except for my feet. I have such pain in my feet now, it hurts to walk a lot of times. What is weird though – I can get up and walk say 2 miles and they only hurt a little while I’m walking. I get home; sit down for 5 mins and the pain increases. If I try to stand up and walk across the room, I have to do it very very carefully if at it hurts so badly. I don’t think I can blame this on my fibromyalgia.

Anyone have any ideas what could be causing either one? I would like to hear them so maybe I don’t get blindsided when I find out.

Oh and yes, I have called my family doctor and my cardiologist…. I have appointments with substitute doctors (both have gone on vacation) next week.

This is all just so frustrating!!! emoticon
Share This Post With Others
Member Comments About This Blog Post
  • LADYINBLAQ
    I have the foot pain issue when my shoes begin to break down and get older. When the shoes are nice and new I don't get the pains, but after they are worn I get more and more pain each time after I take them off. The pains I get are almost as severe as the charlie horses I often get in my calves. So anyway, I hope the issue with your feet is as simple as needing a little more support from your shoes and not a sign of something medically wrong.
    4369 days ago
  • MISSBEAR11
    I have high bp too and am on meds. When I got dizzy the first time I thought it was that, my bp was alright, I had to stay on the meds but after blood tests we found out my potassium was really really low. BP meds can zap your potassium. Get it checked please. I also was getting dizzy again after that and went to get my potassium level checked ... well turns out that now I am severly anemic (cause from another problem) and that was doing it. Ear infection does it too. Just tell the doctor the symptoms and when it happens. Keep drinking lots of water. Your feet I have no idea about. I do have problems with my joints and I'm hoping they lessen as the weight leaves. Good luck and let me know what the doctor tells you. Hugs.
    4370 days ago
  • POKIEFUZZBUCKET
    Hmm, that does sound frustrating and it sounds like a great idea that you are seeing your (substitute) doctors! My only questions around the dizziness would be around whether you are getting enough water and enough calories, but it sounds like that is something you are very tuned in to.

    Take care and I hope you have a good day!
    Patti
    4370 days ago
  • MRSWIGGLY6
    I can't tell you what the feet pain is or the dizzy spells. I had dizzy spells a while back and found out I had an inner infection. I would raise my head off the pillow and I would get dizzy. What was weird about it my ear never gave me any kind of pain. But two week prior to that I had a nasty head cold. When going to the doctors I found out that the infection was in my ear causing the dizzy spells.

    Fluid build up can case swelling in your feet, possiably because of bp. But it could be numerous things. But let me ask you this question, how much water are you getting a day? Are you drinking enough of that? Also are you watching the sodium intake in your diet? This all can contribute to the fluid build up on your feet with exercise.

    Keep us up to date on what the doctors says, you will win this battle. Just have to stay positve about everything, including yourself.

    Marilyn
    4370 days ago
  • WAHZOE
    I don't have fibromyalgia and my feet do that too.

    I have fallen arches and I blame a lot of that on my weight.
    I am pretty sure most of my foot pain is due to that, but like you said, it can be fine while I am moving but worse after resting a while after the moving.
    4370 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.